Alert archive / Maine / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 55, NWS Caribou, ME

July 18, 2006Hancock County, Maine

NWS Caribou, ME issued this severe thunderstorm warning at Jul 18, 2006, 1:51 PM EDT for Hancock County, Maine. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 18, 2006, 1:51 PM EDT (17:51 UTC)
Expired
Jul 18, 2006, 2:15 PM EDT
In force
24 min
Issued by
NWS Caribou, ME
Area
Counties, with a storm outline in the text

County Hancock County, ME

The radar

The Portland,ME radar (KGYX), 168 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 11:44 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 5.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2006-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 800 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2006-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
800 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
1694 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 12:12 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jul 18, 12:12 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1212 PM EDT TUE JUL 18 2006

.SYNOPSIS...A STRONG COLD FRONT WILL PUSH SOUTH THROUGH THE STATE
TODAY AND ACROSS THE GULF OF MAINE TONIGHT. HIGH PRESSURE WILL
BUILD OVER THE REGION WEDNESDAY INTO WEDNESDAY NIGHT AND THEN
SLIDE EAST OF THE AREA ON THURSDAY. LOW PRESSURE WILL APPROACH ON
FRIDAY.

&&

.SHORT TERM /REST OF TODAY/...
SPC HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR ALL OF OUR AREA
EXCEPT FOR AROOSTOOK COUNTY. LATEST RADAR REF SHOWS A BROKEN LINE
OF TSTMS FORMING OVER CNTRL PENOBSCOT AND PISCATAQUIS COUNTIES.
ZFP HAS BEEN UPDATED TO REFLECT WATCH AND TO TAKE AWY ENHANCED
WORDING FROM NW AND NE AROOSTOOK COUTIES WHERE THE THREAT OF
STRONG TSTMS IS MUCH LESS.

&&

.PREVIOUS DISCUSSION...
/ISSUED 350 AM EDT TUE JUL 18 2006/

SYNOPSIS...A STRONG COLD FRONT WILL PUSH SOUTH THROUGH THE STATE
TODAY AND ACROSS THE GULF OF MAINE TONIGHT. HIGH PRESSURE WILL
BUILD OVER THE REGION WEDNESDAY INTO WEDNESDAY NIGHT AND THEN
SLIDE EAST OF THE AREA ON THURSDAY. LOW PRESSURE WILL APPROACH ON
FRIDAY.

SHORT TERM /TODAY THROUGH WEDNESDAY/...
ACTIVE EARLY MORNING AS LINE OF SHOWER/THUNDERSTORMS ASSOCIATED
WITH SHORT WAVE TROUGH APPROACHING FROM QUEBEC PROVINCE RAPIDLY
PROGRESSED ACROSS NORTHERN MAINE AND IS NOW EXITING INTO NEW
BRUNSWICK ATTM. THIS ACTIVITY MAINTAINED ITSELF AS STRONG UPWARD
MOTION MOVED ALONG A STRONG THETA-E RIDGE EARLY THIS MORNING.

MAIN CONCERN IN THE SHORT TERM WILL BE THE REDEVELOPMENT OF
CONVECTION AHEAD OF A STRONG COLD FRONT APPROACHING FROM THE
NORTHWEST LATER TODAY. MODELS ARE IN PRETTY GOOD AGREEMENT IN
TAKING STRONG COLD FRONT WEST OF THE SAINT LAWRENCE VALLEY ATTM
INTO NORTHERN MAINE BY LATE MORNING AND OFF THE DOWNEAST COAST BY
EARLY THIS EVENING.

MODELS INDICATE THE ATMOSPHERE STABILIZES SOME ACROSS THE NORTHERN
AREAS /BEHIND LATEST BAND OF CONVECTION/ UNTIL SHORTLY AFTER SUNRISE
AND THEN DESTABILIZE AS CAPE VALUES INCREASE TO AROUND 1000 J/KG
ANF LIS LOWER TO MINUS FIVE AS PER BUFKIT SOUNDING PROFILES. DEEP
LOW LEVEL MOISTURE REMAINS IN PLACE ALONG WITH LOWERING MID LEVEL
HEIGHTS /COOLING ALOFT/ AND SUPPORT FROM THE RRQ OF 90+ KT UPPER
LEVEL JET WILL INCREASE VERTICAL MOTION AND ENHANCE CONVECTION
ACROSS THE NORTH LATER THIS MORNING. INCREASED HEATING AFTER THE
FOG AND STRATUS LIFT WILL FURTHER DESTABILIZE THE ATMOSPHERE WITH
CAPE VALUES REACHING 1500 TO 2000 J/KG AND LIS TO MINUS SEVEN
AHEAD OF THE COLD FRONT DOWNEAST THIS AFTERNOON. PWS RANGING FROM
1.50 TO 2.00 INCHES AHEAD OF THE FRONT ACROSS THE CWA TODAY.

SPC HAS INDICATED THE CWA TO BE IN A SLIGHT RISK FOR SEVERE TSTMS
TODAY. HAVE ADDED HEAVY RAINFALL AND HAIL TO THE GUSTY WINDS
ALREADY INHERITED IN THE GRIDS AND ZONES. SOME TRAINING OF ECHOES
COULD LEAD RAPID RISES ON AREA STREAMS AND BROOKS ALONG WITH
PONDING ON AREA ROADWAYS.

COLD FRONT MOVES OFF THE COAST BY EARLY THIS EVENING WITH COOLER
AND MUCH DRIER AIR OVER SPREADING THE CWA AS HIGH PRESSURE BEGINS
BUILDING INTO THE CWA FOR TONIGHT. HIGH PRESSURE WILL REMAIN IN
PLACE FOR A PLEASANTLY WARM DAY ACROSS THE CWA FOR WEDNESDAY.

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...HIGH PRESSURE OVER
THE REGION WEDNESDAY NIGHT WILL BRING A MAINLY CLEAR NIGHT WITH
DRIER AIR ALLOWING TEMPERATURES TO FALL INTO THE 50S ACROSS MUCH
OF THE REGION. THE CALM AIR OVER MOIST GROUND WILL ALLOW PATCHY
VALLEY FOG TO FORM LATE AT NIGHT. ANY FOG WILL CLEAR EARLY
THURSDAY MORNING FOLLOWED BY A MOSTLY SUNNY DAY. SOME HIGH CLOUDS
MAY BEGIN TO INCREASE LATE THURSDAY INTO THURSDAY NIGHT AS THE
NEXT IN A SERIES OF RAPIDLY MOVING FRONTAL SYSTEMS APPROACHES. LOW
PRESSURE WILL APPROACH LATE THURSDAY NIGHT INTO FRIDAY BRINGING A
GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS ON FRIDAY. FRIDAYS
SYSTEM WILL BE ACCOMPANIED BY STRONG WINDS ALOFT AND SHEAR SO THE
POTENTIAL FOR STRONG GUSTY STORMS MAY BE POSSIBLE AGAIN ACROSS THE
AREA.

AVIATION...MVFR CONDITIONS OVER THE NORTH IN LOW CLOUDS AND
THUNDERSTORMS WILL IMPROVE TO VFR THIS AFTERNOON AS DRIER AIR
MOVES IN. IFR CONDITIONS IN LOW CLOUDS AND FOG DOWNEAST WILL
IMPROVE TO VFR LATER THIS MORNING AS THE FOG LIFTS. HOWEVER...
WATCH FOR THE POTENTIAL FOR STRONG THUNDERSTORMS ACROSS THE AREA
TODAY...MAINLY OVER THE NORTH DURING THE MORNING AND MIDDAY AND
DOWNEAST DURING THE MIDDAY AND AFTERNOON. STRONG GUSTY
WINDS...SHEAR AND LARGE HAIL ARE POSSIBLE WITH ANY OF THESE
STORMS.

MARINE...
SHORT TERM: SEAS HAVE BEEN RUNNING FOUR TO FIVE FT EARLY THIS
MORNING. EXPECT SEAS TO HOLD IN THIS RANGE AT LEAST THROUGH
TONIGHT...SO HAVE ISSUED AN SCA FOR HAZARDOUS SEAS TODAY AND
TONIGHT.

LONG TERM: HIGH PRESSURE ACROSS THE WATERS WILL KEEP WINDS/SEAS
BELOW HEADLINE CRITERIA INTO THE END OF THE WEEK.

CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR ANZ050 FROM 10
AM UNTIL 6 AM WEDNESDAY.

UPDATE...VJN
SHORT TERM/MARINE...FITZSIMMONS
LONG TERM/MARINE...BLOOMER
Hazardous weather outlook, Jul 18, 4:25 AM EDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
425 AM EDT TUE JUL 18 2006

ANZ050-MEZ001>006-010-011-015>017-029>032-190830-
COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
425 AM EDT TUE JUL 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND EASTERN MAINE.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER HAS INDICATED THAT ALL OF NORTHERN AND
EASTERN MAINE AS WELL AS THE COASTAL WATERS FROM STONINGTON TO
EASTPORT HAVE BEEN PLACED IN A SLIGHT RISK FOR SEVERE WEATHER TODAY.

A STRONG COLD FRONT OVER QUEBEC PROVINCE WILL MOVE SOUTHEAST REACHING
NORTHERN MAINE LATE THIS MORNING OR EARLY THIS AFTERNOON AND THEN
MOVE OFF THE DOWNEAST MAINE COAST BY EARLY THIS EVENING. THUNDERSTORMS
ARE EXPECTED TO REDEVELOP IN ADVANCE AND ALONG THE COLD FRONT POSSIBLY
BECOMING SEVERE BY BEING ACCOMPANIED BY STRONG DAMAGING WINDS...LARGE
HAIL AND VERY HEAVY RAINFALL TODAY.

PEOPLE CAMPING THROUGHOUT THE ALLAGASH WATERWAY...WITHIN BAXTER STATE
PARK OR ALONG THE COAST AT ACADIA NATIONAL PARK AND BAR HARBOR SHOULD
MONITOR NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST STATEMENTS AND
POSSIBLE WARNINGS ISSUED BY THE NATIONAL WEATHER SERVICE IN CARIBOU.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY WIND DAMAGE...HAIL AND FLOODING
ASSOCIATED WITH THUNDERSTORMS TO THE NATIONAL WEATHER SERVICE IN
CARIBOU. AMATEUR RADIO OPERATORS ARE ASKED TO ACTIVATE NETS ACROSS
NORTHERN AREAS THIS MORNING AND ACROSS DOWNEAST THIS AFTERNOON AND
RELAY ALL INFORMATION RECEIVED TO THE NATIONAL WEATHER SERVICE IN
CARIBOU.

FITZSIMMONS

In the hours before

Special weather statement, Jul 18, 11:41 AM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1141 AM EDT TUE JUL 18 2006

MEZ011-015-031-181645-

PISCATAQUIS AND PENOBSCOT COUNTIES...

1141 AM EDT TUE JUL 18 2006

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PISCATAQUIS AND PENOBSCOT
COUNTIES...

AT 1134 AM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
SMALL HAIL AND GUSTY WINDS 6 MILES EAST OF DOVER-FOXCROFT. THE STORM
WAS MOVING EAST AT 25 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 1245 PM EDT INCLUDE...
    DOVER-FOXCROFT...     MILO...               HOWLAND...
    LINCOLN...

THIS STORM HAS THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF PEAS...
    GUSTY WINDS...UP TO 35 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
    DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4513 6968 4486 6924 4510 6833 4546 6842

STUREY
Local storm report, Jul 18, 12:14 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1214 PM EDT TUE JUL 18 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND DMG     40 NNE JACKMAN          46.16N 69.94W
07/18/2006                   SOMERSET           ME   PUBLIC

            TREES BLOWN DOWN ON BAKER LAKE ROAD.

&&

STUREY
Special weather statement, Jul 18, 1:05 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
105 PM EDT TUE JUL 18 2006

MEZ015-016-181800-

PENOBSCOT AND HANCOCK COUNTIES...

105 PM EDT TUE JUL 18 2006

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PENOBSCOT AND HANCOCK
COUNTIES...

AT 1259 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
SMALL HAIL AND GUSTY WINDS OVER KENDUSKEAG. THE STORM WAS MOVING EAST
AT 35 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 200 PM EDT INCLUDE...
    KENDUSKEAG...         BANGOR...             BREWER...
    VEAZIE...             OLD TOWN...           ORONO...

THIS STORM HAS THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF PEAS...
    GUSTY WINDS...UP TO 45 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
    DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM EDT. STAY
TUNED TO LOCAL MEDIA OUTLETS OR NOAA WEATHER RADIO FOR THE LATEST
SEVERE WEATHER INFORMATION.

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4505 6897 4477 6899 4486 6814 4514 6818

STUREY
Special weather statement, Jul 18, 1:35 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
135 PM EDT TUE JUL 18 2006

MEZ015-016-181830-

PENOBSCOT AND HANCOCK COUNTIES...

135 PM EDT TUE JUL 18 2006

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PENOBSCOT AND HANCOCK
COUNTIES...

AT 130 PM EDT...DOPPLER WEATHER RADAR INDICATED CLUSTERS OF
THUNDERSTORMS WITH HEAVY RAIN...SMALL HAIL...GUSTY WINDS AND
LIGHTNING STRIKES ACROSS SOUTHERN PENOBSCOT COUNTY. THE STORMS
WERE MOVING EAST AT 30 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 230 PM EDT INCLUDE...
    EAST CORINTH...       KENDUSKEAG...         HERMON...
    HAMPDEN...            BANGOR...             BREWER...
    VEAZIE...             OLD TOWN...           ORONO...
    GREAT POND...

THESE STORMS HAVE THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF PEAS...
    STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
    DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM EDT. STAY
TUNED TO LOCAL MEDIA OUTLETS OR NOAA WEATHER RADIO FOR THE LATEST
SEVERE WEATHER INFORMATION.

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4505 6930 4465 6918 4480 6808 4524 6808

STUREY

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 12:07 AM EDTSpecial Weather StatementCAR53 min
Jul 18, 12:32 AM EDTSevere Thunderstorm WarningCARPiscataquis, Somerset43 min
Jul 18, 1:18 AM EDTSpecial Weather StatementCARAroostook57 min
Jul 18, 2:06 AM EDTSpecial Weather StatementCARAroostook54 min
Jul 18, 2:23 AM EDTSpecial Weather StatementCARPiscataquis67 min
Jul 18, 11:41 AM EDTSpecial Weather StatementCARPenobscot64 min
Jul 18, 1:05 PM EDTSpecial Weather StatementCARHancock55 min
Jul 18, 1:10 PM EDTSevere Thunderstorm WarningCARPenobscot20 min
Jul 18, 1:35 PM EDTSpecial Weather StatementCARHancock55 min
Jul 18, 2:00 PM EDTSevere Thunderstorm WarningCARHancock, Penobscot30 min
Jul 18, 2:13 PM EDTSevere Thunderstorm WarningCARHancock, Washington47 min
Jul 18, 2:28 PM EDTSevere Thunderstorm WarningCARHancock29 min
Jul 18, 2:55 PM EDTSevere Thunderstorm WarningCARWashington35 min
Jul 18, 2:57 PM EDTSevere Thunderstorm WarningCARWashington33 min
Jul 18, 3:30 PM EDTSevere Thunderstorm WarningCARWashington45 min
Jul 18, 3:41 PM EDTSpecial Weather StatementCARWashington64 min
Jul 18, 3:46 PM EDTSevere Thunderstorm WarningCARHancock44 min
Jul 18, 3:47 PM EDTSpecial Marine WarningCAR58 min
Jul 18, 4:11 PM EDTSevere Thunderstorm WarningCARWashington34 min
Jul 18, 4:30 PM EDTSevere Thunderstorm WarningCARHancock45 min
Jul 18, 4:43 PM EDTSevere Thunderstorm WarningCARWashington47 min
Jul 18, 4:45 PM EDTSevere Thunderstorm WarningCARWashington45 min
Jul 18, 4:56 PM EDTSpecial Marine WarningCAR64 min
Jul 18, 5:50 PM EDTSpecial Weather StatementCARHancock55 min

Nearby

Severe Thunderstorm Warnings in Maine, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.